# SDR AWXA200501537

- Difficulty date: November 22, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON THE AFT PIT DOOR CUTOUT TORQUE BOX STRAP FROM BS 794 TO BS 847, WL 158 AND BL 19R.  CORROSION WAS FOUND OUT LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW STRAP FROM BS 794 TO BS 847, WL 158 AND BL 19R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 4, 8 AND 12.
